Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2021, Volume 12, Number 2, Pages 82–89 (Mi emj406)  

On the closure of stochastic differential equations of motion

M. I. Tleubergenova, G. T. Ibraevab

a Department of Differential Equations, Institute of Mathematics and Mathematical Modelling, 125 Pushkin St, 050010 Almaty, Kazakhstan
b T. Begeldinov Aktobe Military Institute of Air Defense Forces, 16 A. Moldagulova St, 030000 Aktobe, Kazakhstan

Abstract: The quasi-inversion method is used to obtain necessary and sufficient conditions for the solvability of the inverse closure problem in the class of stochastic differential Itô systems of the first-order with random perturbations from the class of processes with independent increments, with degeneration with respect to a part of variables and with given properties depending only on a part of variables.

Keywords and phrases: inverse problems, stochastic differential equations, integral manifolds.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan AP09258966
This publication is financially supported by a grant of the Ministry of Education and Science of Kazakhstan (grant number AP09258966).


DOI: https://doi.org/10.32523/2077-9879-2021-12-2-82-89

Full text: PDF file (363 kB)
References: PDF file   HTML file

MSC: 34K29, 60H10
Received: 29.12.2019
Language:

Citation: M. I. Tleubergenov, G. T. Ibraeva, “On the closure of stochastic differential equations of motion”, Eurasian Math. J., 12:2 (2021), 82–89

Citation in format AMSBIB
\Bibitem{TleIbr21}
\by M.~I.~Tleubergenov, G.~T.~Ibraeva
\paper On the closure of stochastic differential equations of motion
\jour Eurasian Math. J.
\yr 2021
\vol 12
\issue 2
\pages 82--89
\mathnet{http://mi.mathnet.ru/emj406}
\crossref{https://doi.org/10.32523/2077-9879-2021-12-2-82-89}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85111526081}


Linking options:
  • http://mi.mathnet.ru/eng/emj406
  • http://mi.mathnet.ru/eng/emj/v12/i2/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:30
    Full text:10
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021